# SDR DALA2021070803797

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEFT INTERNAL VERT STAB FROM FSS92.25 TO FSS145 FROM FRONT SPAR TO AUX SPAR FOUND DELAMINATION. AREA REPAIRED PER SRM 55-30-01 AND 51-70-10. (LP 1865361)
